MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0517FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 february 2022.Lot 171058: (b)(4) items manufactured and released on 04-july-2017.Expiration date: 2022-06-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.
 
Event or Problem Description
The patient had a primary surgery on (b)(6) 2018.On (b)(6) 2018, the patient came reporting instability due to a falling.The surgeon revised successfully the liner (size 11mm to 17mm).Presently, on (b)(6) 2022, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert (size 17mm to 20mm) and resurfaced the patella.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/17 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13770425
Report Number3005180920-2022-00177
Device Sequence Number4104579
Product Code JWH
UDI-Device Identifier07630030826856
UDI-Public07630030826856
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2022
Device Model Number02.12.0517FL
Device Catalogue Number02.12.0517FL
Device Lot Number171058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale